# SDR ASOA20161202242

- Difficulty date: December 2, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 35,674 hours, 26,182 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334253
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK AT FS708-761 HAS EXFOLIATION CORROSION. FABRICATED NEW SEAT TRACK IAW EC/TC REO 670-53-00-343 AND INSTALLED IAW AMM 53-00-49-000/400-801-A03.
